# SDR SWAA110270

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 39,746 hours, 22,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8210248801
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED SIGN HOUSING PER MM.
